# SDR MWEA030234

- Difficulty date: May 28, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 42,090 hours, 40,951 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 993666441
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KINGPOST ATTACHING FITTINGS AT STATION 1322 AND LONGERON 30 HAS BAD EDGE DISTANCE AND CORROSION REPAIR IN THE AREA WILL MAKE HOLES UNUSABLE.  --  FABRICATED AND INSTALLED FITTINGS.
